MAUDE Adverse Event Report: SEE H.10 G2 TDL COMPLEX FILL COIL 6X20; NEUROVASCULAR EMBOLIZATION DEVICE

SEE H.10 G2 TDL COMPLEX FILL COIL 6X20; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number 641CF0620
Medical Device Problem Codes Separation Failure (2547); Premature Separation (4045)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) procode is krd/hcg.(b)(4).The device has not been returned.If the device returns, a device investigation will be performed.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that during the coil embolization procedure to treat a patient with an aneurysm at the apex of the left carotid artery, after other coils were placed into the aneurysm, the orbit galaxy g2 tdl complex fill coil 6mm x 20cm (641cf0620 / s14413) was positioned but the coil did not detach.An additional five minutes were spent to repeat the attempt to detach the coil before the connecting cable that was used to detach the previous coils were replaced.The g2 coil prematurely detached in the microcatheter during the attempt to move it into the aneurysm.The physician was able to push the coil into the aneurysm using the delivery wire.There was no report of any patient consequence of adverse event.
 
Additional Manufacturer Narrative
Manufacturer¿s ref no: (b)(4).Updated sections: age or date of birth, sex, weight, ethnicity, event, date rec¿d by mfr, pma/510k, if follow-up, what type and device evaluated by mfr.[conclusion]: the healthcare professional reported that during the coil embolization procedure to treat the 67-year-old male patient with an aneurysm at the apex of the left carotid artery, after other coils were placed into the aneurysm, the orbit galaxy g2 tdl complex fill coil 6mm x 20cm (641cf0620 / s14413) was positioned but the coil did not detach.An additional five minutes were spent to repeat the attempt to detach the coil before the connecting cable that was used to detach the previous coils were replaced.The g2 coil prematurely detached in the microcatheter during the attempt to move it into the aneurysm.The physician was able to push the coil into the aneurysm using the delivery wire and got the coil to detach and implanted.Additional information was received.The physician used the same detachment control box (dcb) to detach subsequent coils using the same connecting cable.It was confirmed that a pre-deployment electrical check was performed; although the low battery light was not seen, the battery was replaced when the orbit galaxy g2 coil did not detach.All the lights illuminated including the system ready light.A beep was heard during the detachment cycle.It was confirmed that all the connections fit properly, and no excessive force was applied.The orbit galaxy g2 coil was confirmed to detach and was implanted when the physician pushed the coil into the aneurysm using the delivery wire.There was no report of any patient consequence of adverse event.Based on complaint information, the device was not available to be returned for analysis.A review of manufacturing documentation associated with this lot: (s14413) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no non-conformances related to device manufacture or inspection.All product rejected during manufacturing was identified as scrap and properly accounted for.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.With the information available in the complaint file and without the orbit galaxy g2 coil available for analysis, the reported customer complaint could not be confirmed.Based on the device history record review, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be conclusively determined; however, it is possible that circumstances of the procedure and/or device manipulation/interaction may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective/preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
G2 TDL COMPLEX FILL COIL 6X20
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
SEE H.10
47709 fremont blvd
fremont CA 94538
MDR Report Key7943650
Report Number3008114965-2018-00753
Device Sequence Number856659
Product Code KRD
UDI-Device Identifier10878528009594
UDI-Public10878528009594
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K120686
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Catalogue Number641CF0620
Device Lot NumberS14413
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/18/2018
Supplement Date Received by Manufacturer10/22/2018
Initial Report FDA Received Date10/08/2018
Supplement Report FDA Received Date11/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR
Patient Weight85